Volume 19, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Algebraic laminations for free products and arational trees

Vincent Guirardel and Camille Horbez

Algebraic & Geometric Topology 19 (2019) 2283–2400
Bibliography
1 M Bestvina, M Feighn, Stable actions of groups on real trees, Invent. Math. 121 (1995) 287 MR1346208
2 M Bestvina, M Feighn, Hyperbolicity of the complex of free factors, Adv. Math. 256 (2014) 104 MR3177291
3 M Bestvina, M Feighn, M Handel, Laminations, trees, and irreducible automorphisms of free groups, Geom. Funct. Anal. 7 (1997) 215 MR1445386
4 M Bestvina, M Feighn, M Handel, The Tits alternative for Out(Fn), I : Dynamics of exponentially-growing automorphisms, Ann. of Math. 151 (2000) 517 MR1765705
5 M Bestvina, M Feighn, M Handel, The Tits alternative for Out(Fn), II : A Kolchin type theorem, Ann. of Math. 161 (2005) 1 MR2150382
6 M Bestvina, P Reynolds, The boundary of the complex of free factors, Duke Math. J. 164 (2015) 2213 MR3385133
7 F Bonahon, Geodesic currents on negatively curved groups, from: "Arboreal group theory" (editor R C Alperin), Math. Sci. Res. Inst. Publ. 19, Springer (1991) 143 MR1105332
8 T Coulbois, A Hilion, Rips induction : index of the dual lamination of an –tree, Groups Geom. Dyn. 8 (2014) 97 MR3209704
9 T Coulbois, A Hilion, M Lustig, Non-unique ergodicity, observers’ topology and the dual algebraic lamination for –trees, Illinois J. Math. 51 (2007) 897 MR2379729
10 T Coulbois, A Hilion, M Lustig, –trees and laminations for free groups, I : Algebraic laminations, J. Lond. Math. Soc. 78 (2008) 723 MR2456901
11 T Coulbois, A Hilion, M Lustig, –trees and laminations for free groups, II : The dual lamination of an –tree, J. Lond. Math. Soc. 78 (2008) 737 MR2456902
12 T Coulbois, A Hilion, M Lustig, –trees and laminations for free groups, III : Currents and dual –tree metrics, J. Lond. Math. Soc. 78 (2008) 755 MR2456903
13 T Coulbois, A Hilion, M Lustig, –trees, dual laminations and compact systems of partial isometries, Math. Proc. Cambridge Philos. Soc. 147 (2009) 345 MR2525931
14 T Coulbois, A Hilion, P Reynolds, Indecomposable FN–trees and minimal laminations, Groups Geom. Dyn. 9 (2015) 567 MR3356976
15 M Culler, K Vogtmann, Moduli of graphs and automorphisms of free groups, Invent. Math. 84 (1986) 91 MR830040
16 M Forester, Deformation and rigidity of simplicial group actions on trees, Geom. Topol. 6 (2002) 219 MR1914569
17 D Gaboriau, Dynamique des systèmes d’isométries : sur les bouts des orbites, Invent. Math. 126 (1996) 297 MR1411135
18 D Gaboriau, G Levitt, The rank of actions on –trees, Ann. Sci. École Norm. Sup. 28 (1995) 549 MR1341661
19 D Gaboriau, G Levitt, F Paulin, Pseudogroups of isometries of and Rips’ theorem on free actions on –trees, Israel J. Math. 87 (1994) 403 MR1286836
20 V Guirardel, Dynamics of Out(Fn) on the boundary of outer space, Ann. Sci. École Norm. Sup. 33 (2000) 433 MR1832819
21 V Guirardel, Limit groups and groups acting freely on n–trees, Geom. Topol. 8 (2004) 1427 MR2119301
22 V Guirardel, Cœur et nombre d’intersection pour les actions de groupes sur les arbres, Ann. Sci. École Norm. Sup. 38 (2005) 847 MR2216833
23 V Guirardel, Actions of finitely generated groups on –trees, Ann. Inst. Fourier (Grenoble) 58 (2008) 159 MR2401220
24 V Guirardel, C Horbez, Boundaries of relative factor graphs and subgroup classification for automorphisms of free products, preprint (2019) arXiv:1901.05046
25 V Guirardel, G Levitt, The outer space of a free product, Proc. Lond. Math. Soc. 94 (2007) 695 MR2325317
26 R Gupta, Relative currents, Conform. Geom. Dyn. 21 (2017) 319 MR3713836
27 U Hamenstädt, The boundary of the free splitting graph and the free factor graph, preprint (2014) arXiv:1211.1630v5
28 C Horbez, The Tits alternative for the automorphism group of a free product, preprint (2014) arXiv:1408.0546v2
29 C Horbez, Hyperbolic graphs for free products, and the Gromov boundary of the graph of cyclic splittings, J. Topol. 9 (2016) 401 MR3509969
30 C Horbez, The boundary of the outer space of a free product, Israel J. Math. 221 (2017) 179 MR3705852
31 S t Hu, Theory of retracts, Wayne State Univ. Press (1965) 234 MR0181977
32 I Kapovich, The frequency space of a free group, Internat. J. Algebra Comput. 15 (2005) 939 MR2197815
33 I Kapovich, Currents on free groups, from: "Topological and asymptotic aspects of group theory" (editors R Grigorchuk, M Mihalik, M Sapir, Z Šunik), Contemp. Math. 394, Amer. Math. Soc. (2006) 149 MR2216713
34 I Kapovich, M Lustig, Geometric intersection number and analogues of the curve complex for free groups, Geom. Topol. 13 (2009) 1805 MR2496058
35 D König, Über eine Schlussweise aus dem Endlichen ins Unendliche, Acta Sci. Math. (Szeged) 3 (1927) 121
36 R C Lacher, Cell-like mappings and their generalizations, Bull. Amer. Math. Soc. 83 (1977) 495 MR645403
37 G Levitt, La dynamique des pseudogroupes de rotations, Invent. Math. 113 (1993) 633 MR1231840
38 G Levitt, Graphs of actions on –trees, Comment. Math. Helv. 69 (1994) 28 MR1259604
39 G Levitt, M Lustig, Irreducible automorphisms of Fn have north–south dynamics on compactified outer space, J. Inst. Math. Jussieu 2 (2003) 59 MR1955207
40 G Levitt, F Paulin, Geometric group actions on trees, Amer. J. Math. 119 (1997) 83 MR1428059
41 J van Mill, Infinite-dimensional topology: prerequisites and introduction, 43, North-Holland (1989) MR977744
42 F Paulin, Topologie de Gromov équivariante, structures hyperboliques et arbres réels, Invent. Math. 94 (1988) 53 MR958589
43 P Reynolds, On indecomposable trees in the boundary of outer space, Geom. Dedicata 153 (2011) 59 MR2819663
44 P Reynolds, Reducing systems for very small trees, preprint (2012) arXiv:1211.3378v1
45 J H C Whitehead, On equivalent sets of elements in a free group, Ann. of Math. 37 (1936) 782 MR1503309